Startseite Classes of piecewise-quasiaffine transformations on the generalized 2-group of quaternions
Artikel
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Classes of piecewise-quasiaffine transformations on the generalized 2-group of quaternions

  • Boris A. Pogorelov EMAIL logo und Marina A. Pudovkina
Veröffentlicht/Copyright: 16. Oktober 2023
Veröffentlichen auch Sie bei De Gruyter Brill

Abstract

The class of nonabelian 2-groups H with cyclic subgroup of index 2 includes the dihedral group, the generalized quaternion group, the semidihedral group, and the modular maximal cyclic group, which have many various applications in discrete mathematics and cryptography. We introduce piecewise-quasiaffine transformations on a group H, and put forward criteria of their bijectivity. For the generalized group of quaternions of order 2m, we obtain a complete classification of orthomorphisms, complete transformations, and their left analogues in the class of piecewise-quasiaffine transformations under consideration. We also evaluate their cardinalities.


Originally published in Diskretnaya Matematika (2022) 34, №1, 23–35 (in Russian).


References

[1] Mann H. B., “On orthogonal Latin squares”, Bull. Amer. Math. Soc., 50 (1944), 249-257.Suche in Google Scholar

[2] Bose R. C., Chakravarti I. M., Knuth D. E., “On methods of constructing sets of mutually orthogonal Latin squares using a computer. I”, Technometrics, 2:4 (1960), 507-516.Suche in Google Scholar

[3] Johnson D. M., Dulmage A. L., Mendelsohn N .S., “Orthomorphisms of groups and orthogonal Latin squares. I”, Canad. J. Math., 13 (1961), 356-372.Suche in Google Scholar

[4] Dénes J., Keedwell A. D., Latin Squares and Their Applications, Akadémiai Kiadó, Budapest, 1974,547 pp.Suche in Google Scholar

[5] Evans A. B., “Generating orthomorphisms of GF(q)+”, Discrete Mathematics, 63:1 (1987), 21-26.Suche in Google Scholar

[6] Evans A. B., “Orthomorphisms of Zp”, Discrete Mathematics, 64:2-3 (1987), 147-156.Suche in Google Scholar

[7] Bowler A., “Orthomorphisms of dihedral groups”, Discrete Mathematics, 167-168 (1997), 141-144.Suche in Google Scholar

[8] Evans A. B., Orthomorphism Graphs of Groups, Springer-Verlag, Berlin, 1992, 114 pp.Suche in Google Scholar

[9] Evans A. B., “Mutually orthogonal Latin squares based on general linear groups”, Designs, Codes and Cryptography, 71:3 (2014), 479-492.Suche in Google Scholar

[10] Evans A. B., “On orthogonal orthomorphisms of cyclic and non-abelian groups. II”, J. Comb. Designs, 15:3 (2007), 195-209.Suche in Google Scholar

[11] Evans A. B., “Applications of complete mappings and orthomorphisms of finite groups”, Quasigroups and Related Systems, 23:1 (2015), 5-30.Suche in Google Scholar

[12] Gluhov M. M., “On the applications of quasi-groups in cryptography”, Prikladnaya diskretnaya matematika, 2:2 (2008), 28-32 (in Russian).Suche in Google Scholar

[13] Mittenthal L., “Block substitutions using orthomorphic mappings”, Adv. Appl. Math., 16:1 (1995), 59-71.Suche in Google Scholar

[14] Junod P., Vaudenay S., “FOX: a new family of block ciphers”, SAC’04, Lect. Notes Comput. Sci., 3357, 2004, 114-129.Suche in Google Scholar

[15] Yun A., Park J. H., Lee J., “On Lai-Massey and quasi-Feistel ciphers”, Designs, Codes and Cryptography, 58 (2011), 45-72.Suche in Google Scholar

[16] Gilboa S., Gueron S., “Balanced permutations Even-Mansour ciphers”, Cryptology ePrint Archive. 2014. Report 2014/642, 2014, 21 pp.Suche in Google Scholar

[17] Vaudenay S., “On the Lai-Massey scheme”, ASIACRYPT’1999, Lect. Notes Comput. Sci., 1716, 1999, 9-19.Suche in Google Scholar

[18] Massey J. L., “SAFER K-64: a byte-oriented block-ciphering algorithm”, FSE 94, Lect. Notes Comput. Sci., 1267, 1994, 1-17.Suche in Google Scholar

[19] Gluhov M. M., “An analysis of some key distribution public systems based on non-abelian groups”, Matematicheskie voprosy kriptografii, 1:4 (2010), 5-22 (in Russian).Suche in Google Scholar

[20] Gluhov M. M., “On the matrices of transitions of differences for some modular groups”, Matematicheskie voprosy kriptografii, 4:4 (2013), 27-47 (in Russian).Suche in Google Scholar

[21] Biham E., Shamir A., Differential Cryptanalysis of the Data Encryption Standard, Springer, New York, 1993, 188 pp.Suche in Google Scholar

[22] Carter G., Dawson E., Nielsen L., “DESV: A Latin square variation of DES”, Workshop Selected Areas in Cryptography (SAC’95), Ottawa, Canada, 1997, 158-172.Suche in Google Scholar

[23] Hawkes P., O’Connor L., “XOR and Non-XOR differential probabilities”, EUROCRYPT’99, Lect. Notes Comput. Sci., 1592, 1999, 141-144.Suche in Google Scholar

[24] Hall M., Paige L. J., “Complete mappings of finite groups”, Pacific J. Math., 5:4 (1955), 541-549.Suche in Google Scholar

[25] Gluhov M. M., “On 2-transitive products of regular substitution groups”, Trudy po diskretnoy matematike, 3, M.: Fizmatlit, 2000, 37-52 (in Russian).Suche in Google Scholar

[26] Alagic G., Russell A., “Quantum-secure symmetric-key cryptography based on hidden shifts”, EUROCRYPT 2017, Lect. Notes Comput. Sci., 10212, 2017, 65-93.Suche in Google Scholar

[27] Anan M. V., Targhi E. E., Tabia G. N., Unruh D., “Post-quantum security of the CBC, CFB, OFB,nCTR, and XTS modes of operation”, PQCrypto 2016, Lect. Notes Comput. Sci., 9606, 2016, 44-63.Suche in Google Scholar

[28] Berkovich Y., Groups of Prime Power Order, Volume 1, de Gruyter Expos. in Math., 46, W. de Gruyter GmbH Co., Berlin, 2008, 532 pp.Suche in Google Scholar

[29] Berkovich Y., Groups of Prime Power Order, Volume 3, de Gruyter Expos. in Math., 56, W. de Gruyter GmbH Co., Berlin, 2011, 666 pp.Suche in Google Scholar

[30] Pogorelov B. A., Pudovkina M. A., “Properties of permutation representations of nonabelian 2-groups with a cyclic subgroup of index 2”, Matematicheskie voprosy kriptografii, 12:4 (2021), 65-85 (in Russian).Suche in Google Scholar

[31] Hall M., The Theory of Groups, The Macmillan Company, New York, 1959.Suche in Google Scholar

[32] Gluhov M. M., “On numerical parameters related to the definition of finite groups by systems of generating elements”, Trudy po diskretnoy matematike, 1, M.: TVP, 1997, 43-66 (in Russian).Suche in Google Scholar

[33] Trishin A. E., “On the indicator of nonlinearity of piecewise linear substitutions of the additive group of the field 𝔽2n ”, Prikladnaya diskretnaya matematika, 30:4 (2015), 32-42 (in Russian).Suche in Google Scholar

Received: 2021-12-16
Published Online: 2023-10-16
Published in Print: 2023-10-26

© 2023 Walter de Gruyter GmbH, Berlin/Boston

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/document/doi/10.1515/dma-2023-0028/pdf?lang=de
Button zum nach oben scrollen